# SDR DALA2020010900147

- Difficulty date: January 7, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 62,968 hours, 22,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6717, L/P 1434515) ELONGATED HOLES AND CORROSION ON SIDE PANEL RH BTW STA 1530 TO 1640 UPPER AND LOWER. CORRECTIVE ACTION: CORROSION LEVEL 2. REPLACED PER B757-200 SRM 51-40-02 PAR 4 AND 7.
